July 22, 2020

The 45-minute workout this week will be focused on short, high intensity intervals.  The main set begins with four 1-minute Anaerobic Capacity intervals.  These will be hard.  You will rarely tap into this type of effort during a group ride or a longer race, however, it is beneficial to work on improving all aspects of your Power Curve (sustainable efforts for any duration - i.e. 5-second maximum effort or best average power for 1 hour).  Following the 1-minute intervals will be two 4-minute VO2 Max efforts.

This workout can be done outside, but please be aware of your surroundings during those hard efforts.

Workout files are available for download.  Click on the button at the bottom of the workout description to take you to the download page.  Files are available in the following formats:

  • .mrc (ERG mode.  Intervals are based upon power and percentage of FTP)

  • .tng (Time and Grade.  Intervals are setup as timed "hills".  Use your gears to hit the target intensity)

  • .fit (Gamin workout file)

    • There are two files, both of the same workout

      • One created in TrainingPeaks - "2020 Summer - 45-min - Week 9.fit" with intervals based upon % of FTP  

      • The other file created in Garmin Connect - "20 Sum Wk9 45min.fit" with intervals based upon power zones

        • Click HERE for instructions to upload workouts to your Garmin device

  • .zwo (Zwift workout file)

    • Click HERE for instructions to upload workouts to Zwift

July 22, 2020

45-minutes

0:00 - 10:00

Warmup

  • 5:00 - Build (40%-50% of FTP / Z1 HR / <68% LTHR / <2 RPE)

  • 3 x 0:30 - High Cadence (70% of FTP / Z2 HR / 69%-83% LTHR / 2-3 RPE)

  • 2:30 - Easy (50% of FTP / Z1 HR / <68% LTHR / <2 RPE)

10:00 - 11:00,  14:00 - 15:00,  18:00 - 19:00  &  22:00 - 23:00

Anaerobic Capacity Intervals

  • 1:00 (140% of FTP / Z5 HR / >106% LTHR / 9 RPE)

28:00 - 32:00  &  36:00 - 40:00

VO2 Max Intervals

  • 4:00 (110% of FTP / Z5 HR / >106% LTHR / 8 RPE)

40:00 - 45:00

Cool Down

July 22, 2020

90-minutes

0:00 - 20:00

Warmup

  • 10:00 - Build (40%-50% of FTP / Z1 HR / <68% LTHR / <2 RPE)

  • 3 x 1:00 - High Cadence (70% of FTP / Z2 HR / 69%-83% LTHR / 2-3 RPE)

  • 5:00 - Easy (50% of FTP / Z1 HR / <68% LTHR / <2 RPE)

20:00 - 44:00

Endurance Interval

2x

  • 5:00 (70% of FTP / Z2 HR / 69%-83% LTHR / 3-4 RPE)​​

  • 1:00 (90% of FTP / Z3 HR / 84%-94% LTHR / 6-7 RPE)​​​​

  • 4:30 (70% of FTP / Z2 HR / 69%-83% LTHR / 3-4 RPE)​​

  • 0:30 (105% of FTP / Z4 HR / 95%-105% LTHR / 7-8 RPE)​​​​

  • 0:30 (70% of FTP / Z2 HR / 69%-83% LTHR / 3-4 RPE)​​

  • 0:30 (105% of FTP / Z4 HR / 95%-105% LTHR / 7-8 RPE)​​​​​

50:00 - 1:05:00

Tempo Interval

  • 3:00 (90% of FTP / Z3 HR / 84%-94% LTHR / 6-7 RPE)​​

  • 3:00 (70% of FTP / Z2 HR / 69%-83% LTHR / 3-4 RPE)​​​

  • 3:00 (90% of FTP / Z3 HR / 84%-94% LTHR / 6-7 RPE)​​

  • 3:00 (70% of FTP / Z2 HR / 69%-83% LTHR / 3-4 RPE)​​​

  • 3:00 (90% of FTP / Z3 HR / 84%-94% LTHR / 6-7 RPE)​

1:10:00 - 1:25:00

Tempo Interval

  • 3:00 (70% of FTP / Z2 HR / 69%-83% LTHR / 3-4 RPE)​​​

  • 3:00 (90% of FTP / Z3 HR / 84%-94% LTHR / 6-7 RPE)​​

  • 3:00 (70% of FTP / Z2 HR / 69%-83% LTHR / 3-4 RPE)​​​

  • 3:00 (90% of FTP / Z3 HR / 84%-94% LTHR / 6-7 RPE)

  • 3:00 (70% of FTP / Z2 HR / 69%-83% LTHR / 3-4 RPE)​​​

1:25:00 to 1:30:00

Cool Down

© 2019 by Ascend Multisport, LLC

Proudly created with Wix.com